# SDR 97ZZZX775

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265A
- Make and model: Rkwell NA26565
- Aircraft serial: 46547
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Start/Gen
- Part time: 6,225 hours
- Component: Learsiegler, 23080002
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: H, A

## Discrepancy

SABRELINER RT ENGINE EXPERIENCED A VIBRATION.  TURNING GENERATOR OFF SILENCED THE VIBRATION.  WHEN TURNING BACK ON, VIBRATION STARTED AGAIN.  GENERATOR LIGHT DID NOT COME ON.  LANDED ACFT. SAFELY, CHANGED STARTER/GEN, PROBLEM WENT AWAY.
